# SDR CA090808001

- Difficulty date: July 22, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP13932211
- Condition: Cracked
- Location: Cockpiut
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

AT FLT LEVEL 250 PILOTS SIDE WINDOW CRACKED.  CREW DESCENDED TO FLT LEVEL 100 AND LANDED.  MX REPLACED WINDOW.  ADR MHUT-09-20327514 RAISED.  SIDE WINDOW LH PPG NP139322-11 08203H3860.
